Monday, December 6, 2010

Prozac: what are you doing to me?

I've been taking Prozac for a few weeks now.  I thought it was working, but last week my psychiatrist upped the dose from 20 to 30 mg.  The first day I took the higher dose I had a massive all day and night headache.  Then the second day I took 30 mg I had the headache and I was highly agitated, feeling very nervous, very anxious and jittery.  I also have little red spots on my stomach and back that have been coming for the last few weeks, but I'm just now making the connection to the Prozac (at least I think so).  I've gone back down to 20mg and called my doctor, but I haven't been able to speak to him yet.  I'm still feeling slightly nervous and jittery, still have a little headache and the red spots are still there.  Has anyone out there ever had these types of reactions to Prozac?

I don't know what we'll try next.  It's exhausting trying to find the right medication to make me less anxious - and in the meantime the process making me MORE anxious!

3 comments:

Anonymous said...

I was wondering if the testosterone cream has helped any?

Jaene said...

I had really bad headaches when I started taking Prozac, and when I was trying to adjust my dose:( I also felt a little nervous and anxious, but I never have had little red bumps:( The 2 side effects that I did have are now gone. I have been taking it since Feb and I am now on 60mg. I have been on 60mg since Aug. It took awhile for my body to adjust to it, but it works great for me now.

the girl with pain "down there" said...

Honestly, I can tell no difference with the testosterone cream, but Dr. G told me to keep using it so I am. Kind of disapointing - I was hoping it would give me energy and horniness, but nope.

As for the Prozac my doctor told me to stop taking it, so two drugs down. We'll see what's next.

It's so fun watching doctors scratch their heads. :(